ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Segal-Bargmann Transform and Paley-Wiener Theorems on Motion Groups

Sen, Suparna (2010) Segal-Bargmann Transform and Paley-Wiener Theorems on Motion Groups. In: Publications of the Research Institute for Mathematical Sciences - Series A, 46 (3). pp. 719-740.

[img] PDF
Segal_Sen.pdf - Published Version
Restricted to Registered users only

Download (285Kb) | Request a copy
Official URL: http://www.ems-ph.org/journals/show_abstract.php?i...

Abstract

We study the Segal-Bargmann transform on a motion group R-n v K, where K is a compact subgroup of SO(n) A characterization of the Poisson integrals associated to the Laplacian on R-n x K is given We also establish a Paley-Wiener type theorem using complexified representations

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Kyoto Univ.
Keywords: Segal-Bargmann transform; Poisson integrals; Paley-Wiener theorems
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Dec 2010 07:17
Last Modified: 21 Dec 2010 10:21
URI: http://eprints.iisc.ernet.in/id/eprint/34548

Actions (login required)

View Item View Item